# SDR P2EA00159

- Difficulty date: May 7, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RIGHT HAND OTBD MID-FLAP BULLNOSE BETWEEN WBL 398 AND WBL 407, WITH WORN SECTION.  L = 9.00 INCHES.  REPAIRED RIGHT HAND OTBD MID-FLAP BULLNOSE BETWEEN WBL 398 AND WBL 407, WITH WORN SECTION, IAW SRM 57-5-4 FIG 7.  SEE COOPESA WO NR N10316-6-72 AND VAM 100-810.  (X)
